# SDR GTIA2017122002296

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 43,343 hours, 20,245 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Condition: Leaking
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING APPROACH. ODOR CLEARED WITH PACKS OFF AND RAM AIR OPEN. DURING PREP FOR ECS DECONTAMINATION,  FOUND THE APU LOP SWITCH LEAKING AND OIL COATING THE INTAKE PLENUM. CLEANED OIL CONTAMINATION, AND R & R LOW OIL PRESSURE SWITCH IAW AMM 49-94-14. LEAK CHECKED GOOD.
